# SDR FDEA201011304516

- Difficulty date: November 30, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 113N72037
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON NR2 BALANCE WEIGHT SUPPORT RIB FROM OTBD HAS CORROSION.  REMOVED CORROSION ON LT AILERON  NR  2 BALANCE WEIGHT SUPPORT RIB IAW SRM 51-10-02 BLEND OUT  DIM = L .50,W .50,  D.05 ORIGINAL  MATERIAL THICKNESS  .125,  FOUND OUT OF LIMITS IAW SRM  57-60-02 FIG. 101  SHEET 4.  REMOVED & REPLACED SUPPORT RIB IAW SRM 51-40-02. RIB FABRICATED ON MAE TRAVELER T10/857406.  MAJOR REPAIR
